# SDR AALA202009289012

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 77,543 hours, 9,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 410045091
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R3 DOOR ASSIST BOTTLE LOW PRESSURE.  INSTALLED NEW R3 DOOR ASSIST RESERVOIR, PER AMM 52-11-22.
